# SDR AALA20150526011

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 12,633 hours, 4,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS TWO EACH CRACKS AT APU DOOR FWD HINGE CUT OUT.  REPAIRED BY INSTALLING A DOUBLER & FILLER IAW SRM 53-08-01-2R-1.
